# SDR CA071218008

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,361 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: 22719TK060052X
- Condition: Loose
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PROCESS OF AN ICC FOLLOWING HEAVY MAINT, THE ENGINEER NOTICED THAT THE RETAINING PIN P/N 22719TK060052X FOR THE PILOT`S SEAT BELT OB FITTING WAS LOOSE OR ABOUT TO FALL OUT OF THE FLOOR SUPPORT. UPON INVESTIGATION IT WAS FOUND THAT THE RIVET THAT NORMALLY HOLDS THE SEAT BELT PIN IN PLACE HAD BEEN REPLACED, POSSIBLE DURING A VERTICAL REFERRENCE WINDOW INSTALLATION. THE RIVET WAS REPLACED WAS BUCKED TO THE NORMAL SIZE IAW STANDARD PRACTICES AND DID NOT PROTRUDE LONG ENOUGH TO HOLD THE PIN IN PLACE. UPON NOTICING THIS OCCURANCE WE CHECKED (4) OTHER AIRCRAFT ON SITE AND FOUND 2 MORE WITH THE SAME PROBLEM.  IN THE IPC 53.10.20.000 (04-06) PAGE 02.00 FIGURE 1 SHOWS THE PIN AS DRILLED AT THE END MAYBE FOR A COTTER PIN. THE PINS THAT WE LOOKED AT WERE NOT DRILLED BUT USED THE RIVET TO RETAIN THE PIN FROM FALLING OUT OF SUPPORT.  THE VERTICAL REFERENCE KIT WE ARE USING IS THE DART. (TC NR 20071218008)
